置換群の可移拡大の組合せ論的計算法  [in Japanese]

Search this Article

Author(s)

Journal

  • Jouranl of Japan Society for Symboric and Algebraic Computation

    Jouranl of Japan Society for Symboric and Algebraic Computation 11(2), 25-28, 2005-02-01

    日本数式処理学会

References:  3

Codes

  • NII Article ID (NAID)
    40007193758
  • NII NACSIS-CAT ID (NCID)
    AN10403984
  • Text Lang
    JPN
  • Article Type
    SHO
  • ISSN
    09191410
  • NDL Article ID
    7866671
  • NDL Source Classification
    ZM13(科学技術--科学技術一般--データ処理・計算機)
  • NDL Call No.
    Z14-B99
  • Data Source
    CJP  NDL 
Page Top